# SDR AALA200810041

- Difficulty date: October 22, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N567AM
- Make and model: Doug DC-9-82
- Aircraft serial: 53293
- Aircraft time: 51,286 hours, 21,457 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT AT STATION 1210 IS CORRODED AT AFT CARGO DOOR.  REPLACED SUPPORT BRACKET PER SRM 53-01-00 AND 51-01-00.
